| Model Number |
68LP-250 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Patient reported right side deflation.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, wear abrasion, crease fold, fluids.Leak test was performed and found opening on anterior.A microscopic analysis was performed which identify crease sharp opening on anterior.Stress mark the fill test inspection was performed, the result is no blockage based on the device analysis the final assessment is: -a crease sharp opening on anterior due to an fold flaw opening.
Event or Problem Description
Patient reported right side deflation.Device has been explanted.